| Model Number |
MT22495-BLU |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017, patient experienced a loss of connection between the transmitter and receiver.No additional patient or event information is available.No product or data was provided for evaluation.The complaint confirmation of a loss of connection could not be determined.A root cause could not be determined.